# SDR USAASB00043

- Difficulty date: February 17, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE AFT CENTER OVERHEAD AND THE AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT SIGNS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1ALP) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
